# SDR HNAA2019093000289

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 45,517 hours, 42,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  614     33-50  0013140  25SEP19  SBY  CLOSE
      SERVICE DOOR EXTERNAL LIGHT IS INOP (EMERGENCY LIGHT)
                                          27863    00 SSM
FACT  25SEP19  10:34  SBY
            R+R SERVICE DOOR EXTERNAL LIGHT ASSY IAW AMM 33-50-
            10 (EMERGENCY LIGHT
